Science in China Series A: Mathematics

, Volume 48, Issue 3, pp 300–306

Local asymptotic behavior of the survival probability of the equilibrium renewal model with heavy tails

Article
  • 17 Downloads

Abstract

Recently, Tang established a local asymptotic relation for the ruin probability in the Cramér-Lundberg risk model. In this short note we extend the corresponding result to the equilibrium renewal risk model.

Keywords

geometric sums heavy-tailed distribution ladder height the equilibrium renewal model the ruin probability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Science in China Press 2005

Authors and Affiliations

  1. 1.School of FinanceNanjing University of Finance and EconomicsNanjingChina
  2. 2.School of Economics and ManagementGuangdong University of TechnologyGuangzhouChina

Personalised recommendations